# SDR SWIA2019122747353

- Difficulty date: December 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Eroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER SKINN SURFACE ABOVE N0. 2 AND NO. 3 HINGE BOLTS IS PEELED BACK AWAY FROM THE AILERON BETWEEM WS 317.85 AND WS 321.32       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED DAMAGED AILERON SKIN IAW CRJ 200 SRM AND TASK CARD. NO WEIGHT CHANGE REQUIRED. M-337 ATTACHED
